# SDR COMA9511961

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RT DUCT LEAK WARNING ACTIVATED WHILE RUNNING A/C PACKS ON APU BLEED AIR AND NOTED SOME SMOKE IN CABIN.  PLACED RT A/C PACK ON DEFERRED MAINTENANCE LIST.  ACFT CONTINUED SERVICE.
